# SDR MALA954439

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION IN MSP, MAINTENANCE FOUND THE RT FLAP CHAFED AT LEADING EDGE SKIN OUTBOARD END.  REPAIRED CHAF DAMAGED ITEMS (2) TO LEADING EDGE FORWARD OF FRONT SPAR AT WS 160.00.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER REPAIRS IAW FAIRCHILD SRM 57-90-60, REV NOV 1/94 PGS 11-14.  (W)
